# SDR IPXA2017072719821

- Difficulty date: July 20, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: NRC67471
- Part serial: 067
- Condition: Loose
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT NR 1 SPOILER LOOSE.  REMOVED AND REPLACED THE SPOILER IAW AMM 27-60-20.
